Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Meth   »  
Showing results for :

Meth stomach pain

Premium Questions
 

Is stomach pain related to diabetes?

hi Now a days I m feeling uneasy and pain in the bottom part of my stomach when I wake up in morning. I am diabatic. kindly suggest the problem. akso tell if this is related to my diabaties ...
 

What causes stomach pain?

My daughter of 5 years complain of stomach pain on and off mostly before breakfast milk time or in the night during dinner. ...
 

What causes stomach pain?

hi , this is XXXX, my father has suffer to stomac pain on today evening. in last one week he ... the stomac pain, just now he meet the doctor, doctor is given some vaccicne and give to tablet. why ...
 

What causes stomach pain?

I have had stomach pain for 2 weeks it is debilataing like the bug doctor treated for gas went back he did ultrasound nothing on it then c t scan stillnothing scanned neck to my theighs also did blood ...
 

Suggest treatment for stomach pain

what should I do if I have bad stomach pain? ...
Public Forum Discussions
 

Suggest treatment for stomach pain, cough and diarrhea in a Meth user

Hi. My son is 44 and very sick right now (terrible stomach pains, throwing up, diarrhea, feverish, can t sleep). He s a very heavy pot smoker and has been for about 20 years. He coughs terrible when he ...
 

Suggest medication for severe stomach pain due to smoking meth

hello doctor. i use to smoke crystal meth for about 9 years,now ive been clean for 15 months now, but have alot of health problems. one is im haveing reallly bad stomach pain like im about to vomit from ...
 

Stomach pain in the centre of the stomach

im in pain right now in my stomach on top of my belly button in the center of my stomach im sweating feel like crying ...
 

Stomach pain at night, jaundice

i have sever pain in my stomach since 5 days i went to dr. he gave some medecine after taking that i had relif but the second day it started again ,and always at naght it start paining havent slept 3 ...
 

stomach pain, Omeprazole ineffective

I have bad stomach pain since 3 weeks my Dr priscribe omparazole once a day for 2 weeks. Now it s 1 week on doesn t help what should I do? ...
 

Medicine for stomach pain and acidity

I am suffering from severe stomachache already i have acidity problem it is worst frm twodays iam taking pantop40 daily inthe morning
 

Lower left stomach pain

I Have a pain in my lower stomach which to begin with feels like period pains, the pain goes all the way up to my hip and lower left side of back. it last for about 4 days and fells like a dragging pain ...
 

Suffering from stomach pain

of stomach......what should i do i m too tensed (because of this pain after getting feeling)..........in last ... with T.B.(4th month gong on)and now i getting pain in lower abdomen in changing pattern sometime left ...
 

How to reduce stomach pain ?

suffering from stomach swelling..how to reduce it ...
 

Suffering from stomach pain

started hurting so bad that i couldn t straight up and i couldn t even stand. and the pain from my stomach .... then i turned on my back and that s when it went away. the pain started in my stomach then went to my ...
Mobile Questions and Answers
 
Was on depo provara and now stopped and having pains in my lower stomach
is stomach pain just new to you or it used to happen?
 
my stomach pains oftenly
hi welcome to HCM for stomach pain, you have to identify the cause of pain. stomach pain can be because of many reasons: infections ulcers indigestion stones food allergy food poisioning cramps etc. and if good pain killer also doesnt subside your pain then consult an gastroenterologist. thank you
 
what is the cause of stomach pain?
Hello, Thanks for the query to H.C.M. Forum. Hyper acidity, tension , stress, fried food, greasy food, caffeine , overeating are the main reasons of stomach pain . Good luck. Dr.HET
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor

5153 votes 4.5